skin-hair-icon
Sudden hair loss
Sir ,i was applied garnier dye for my hair,i applied three times with a gap of three months three years ago,i noticed my hair was thinning and after third time the hair fall was very huge and it continued till the the date and goes on and it affected my eye sight too.my age was 22,what will I do sir?
34 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Aditi Deshpande
Dermatologist 5 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹500 for 24 hrs

It looks like your hairfall is due to hair dye stop using it immediately there are chemical free ammonia free dye for patients who develop allergy from dyes available in market.start taking high protein diet like eggs ,paneer ,sprouts and you will have to start anti hairfall solution.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO